Discussions that mention cozaar

High & Low Blood Pressure board


My doc prescribed this a couple of weeks ago to replace Hyzaar which was leaving me hypokalemic. Now I take this and 50 mg Cozaar. I've getting great blood pressure control but the side effects are killing me--dizziness, weakness, headace, face-ache, neck-ache. Did I mention dizziness and weakness? Couldn't finish my work out today and that will not do. I was fine for a few days while taking it intermittedly; only minor symptms while I tried to space it out between workouts like my doctor advised, but after taking it several days in a row I'm having these problems, and I did not workout in 2 days. I guess I have to head back to the labs, but this is getting ridiculous. :rolleyes:

Maybe I just can no longer tolerate diuretics? Maybe I need to supplement beyond the potassium in the Cozaar and Triam? I have been drinking orange juice and eating yogurt. The kicker is, if I stop the diuretic, in a few days my pressure shoots right back up.

I'm about to lose it. Has anyone been able to get over the side effects?

TIA!